| Model Number |
FX2200X15B |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator 02 sensor fail to calibrate.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
H3 other text : device not return.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator 02 sensor fail to calibrate.There was no harm or injury reported.The ventilator was returned to the field service engineer for evaluation and the customer¿s complaint was confirmed.The device's blower motor and system board were replaced to address the issue.